# SDR 2005UALA00465

- Difficulty date: May 20, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 51,076 hours, 18,906 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUSELAGE FRAME IS DENTED AT STA 1480 STR 25L.    CUT OUT DAMAGE AND ACP HFEC WITH NO CRACK INDICATION. PER GSO TIMCO REO G10464, FABRICATED RPR AND INSTALLED.
